MathSciNet Relay Station
MathSciNet bibliographic data
MR1197530 (95a:14029) 14H30 (14H45 30F99)
Accola, Robert D. M. On lifting the hyperelliptic involution. Proc. Amer. Math. Soc. 122 (1994), no. 2, 341–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement